# SDR DU4R2007068

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N789BV
- Make and model: Doug DC-9-83
- Aircraft serial: 49789
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRIMMED OUT AREA AT FS 157 ALONG THE AFT EDGE OF THE E/E BAY DOOR CUTOUT.  REPAIRED BY FABRICATING AND INSTALLING REPAIR 22 BY 10.5 FROM 6AL-4V .032 IAW TIMCO REO-L00681 REV IR DATED 11/10/03 APPROVED BY FAA FORM 8110-3.
